# SDR DALA2022042502858

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 27,669 hours, 10,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8720898) DURING INSPECTION FOUND SEAT EMERGENCY LIGHTS INOP ROWS 22DEF TO 26DEF. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK REF B737 AMM 33-51, OPS CHECK GOOD.
